Selecta Mathematica

, 17:533 | Cite as

Localization algebras and deformations of Koszul algebras

  • Tom Braden
  • Anthony Licata
  • Christopher Phan
  • Nicholas Proudfoot
  • Ben Webster
Article

Abstract

We show that the center of a flat graded deformation of a standard Koszul algebra A behaves in many ways like the torus-equivariant cohomology ring of an algebraic variety with finite fixed point set. In particular, the center of A acts by characters on the deformed standard modules, providing a “localization map”. We construct a universal graded deformation of A and show that the spectrum of its center is supported on a certain arrangement of hyperplanes which is orthogonal to the arrangement coming from the algebra Koszul dual to A. This is an algebraic version of a duality discovered by Goresky and MacPherson between the equivariant cohomology rings of partial flag varieties and Springer fibers; we recover and generalize their result by showing that the center of the universal deformation for the ring governing a block of parabolic category \({\mathcal{O}}\) for \({\mathfrak{gl}_n}\) is isomorphic to the equivariant cohomology of a Spaltenstein variety. We also identify the center of the deformed version of the “category \({\mathcal{O}}\)” of a hyperplane arrangement (defined by the authors in a previous paper) with the equivariant cohomology of a hypertoric variety.

Mathematics Subject Classification (2000)

Primary 16S37 Secondary 55N91 16S80 

References

  1. 1.
    Ágoston I., Dlab V., Lukács E.: Quasi-hereditary extension algebras. Algebr. Represent. Theory 6(1), 97–117 (2003)MathSciNetMATHCrossRefGoogle Scholar
  2. 2.
    Backelin E.: Koszul duality for parabolic and singular category \({\mathcal O}\). Represent. Theory 3, 139–152 (1999) (electronic)MathSciNetMATHCrossRefGoogle Scholar
  3. 3.
    Beĭlinson A., Bernstein J.: Localisation de g-modules. C. R. Acad. Sci. Paris Sér. I Math. 292(1), 15–18 (1981)MATHGoogle Scholar
  4. 4.
    Bezrukavnikov R.: Quasi-exceptional sets and equivariant coherent sheaves on the nilpotent cone, Represent. Theory 7, 1–18 (2003) (electronic)MathSciNetMATHGoogle Scholar
  5. 5.
    Braverman A., Gaitsgory D.: Poincaré-Birkhoff-Witt theorem for quadratic algebras of Koszul type. J. Algebra 181(2), 315–328 (1996)MathSciNetMATHCrossRefGoogle Scholar
  6. 6.
    Bernšteĭn I.N., Gel′fand I.M., Gel′fand S.I.: A certain category of \({{\mathfrak g}}\)-modules. Funkcional. Anal. i Priložen. 10(2), 1–8 (1976)Google Scholar
  7. 7.
    Beilinson A., Ginzburg V., Soergel W.: Koszul duality patterns in representation theory. J. Amer. Math. Soc. 9(2), 473–527 (1996)MathSciNetMATHCrossRefGoogle Scholar
  8. 8.
    Braden, T., Licata, A., Proudfoot, N., Webster, B.: Hypertoric category \({\mathcal{O}}\), arXiv:1010.2001Google Scholar
  9. 9.
    Braden T., Licata A., Proudfoot N., Webster B.: Gale duality and Koszul duality. Adv. Math. 225(4), 2002–2049 (2010)MathSciNetMATHCrossRefGoogle Scholar
  10. 10.
    Braden T., MacPherson R.: From moment graphs to intersection cohomology. Math. Ann. 321(3), 533–551 (2001)MathSciNetMATHCrossRefGoogle Scholar
  11. 11.
    Brundan, J., Ostrik, V.: Cohomology of Spaltenstein varieties, arXiv:1012.3426Google Scholar
  12. 12.
    Brundan J.: Centers of degenerate cyclotomic Hecke algebras and parabolic category \({\mathcal O}\). Represent. Theory 12, 236–259 (2008)MathSciNetMATHCrossRefGoogle Scholar
  13. 13.
    Brundan J.: Symmetric functions, parabolic category \({\mathcal{O}}\) and the Springer fiber. Duke Math. J. 143, 41–79 (2008)MathSciNetMATHCrossRefGoogle Scholar
  14. 14.
    Cline E., Parshall B., Scott L.: Finite-dimensional algebras and highest weight categories. J. Reine Angew. Math. 391, 85–99 (1988)MathSciNetMATHGoogle Scholar
  15. 15.
    Cline E., Parshall B., Scott L.: The homological dual of a highest weight category. Proc. Lond. Math. Soc. (3) 68(2), 294–316 (1994)MathSciNetMATHCrossRefGoogle Scholar
  16. 16.
    Fiebig P.: Centers and translation functors for the category \({\mathcal O}\) over Kac-Moody algebras. Math. Z. 243(4), 689–717 (2003)MathSciNetMATHCrossRefGoogle Scholar
  17. 17.
    Fiebig P.: The combinatorics of category \({\mathcal O}\) over symmetrizable Kac-Moody algebras. Transform. Groups 11(1), 29–49 (2006)MathSciNetMATHCrossRefGoogle Scholar
  18. 18.
    Fiebig P.: Sheaves on moment graphs and a localization of Verma flags. Adv. Math. 217(2), 683–712 (2008)MathSciNetMATHCrossRefGoogle Scholar
  19. 19.
    Goresky M., Kottwitz R., MacPherson R.: Equivariant cohomology, Koszul duality, and the localization theorem. Invent. Math. 131(1), 25–83 (1998)MathSciNetMATHCrossRefGoogle Scholar
  20. 20.
    Goresky M., MacPherson R.: On the spectrum of the equivariant cohomology ring. Can. J. Math. 62(2), 262–283 (2010)MathSciNetMATHCrossRefGoogle Scholar
  21. 21.
    Hausel T., Sturmfels B.: Toric hyperKähler varieties. Doc. Math. 7, 495–534 (2002) (electronic)MathSciNetMATHGoogle Scholar
  22. 22.
    Konno H.: Cohomology rings of toric hyperkähler manifolds. Int. J. Math. 11(8), 1001–1026 (2000)MathSciNetMATHCrossRefGoogle Scholar
  23. 23.
    Kapustin, A., Strassler, M.J.: On mirror symmetry in three-dimensional abelian gauge theories. J. High Energy Phys., no. 4, Paper 21, 26 pp. (electronic) (1999)Google Scholar
  24. 24.
    Kapustin A., Witten E.: Electric-magnetic duality and the geometric Langlands program. Commun. Number Theory Phys. 1(1), 1–236 (2007)MathSciNetMATHGoogle Scholar
  25. 25.
    Maffei A.: Quiver varieties of type A. Comment. Math. Helv. 80(1), 1–27 (2005)MathSciNetMATHCrossRefGoogle Scholar
  26. 26.
    Nadler D., Zaslow E.: Constructible sheaves and the Fukaya category. J. Am. Math. Soc. 22(1), 233–286 (2009)MathSciNetMATHCrossRefGoogle Scholar
  27. 27.
    Proudfoot, N.: A survey of hypertoric geometry and topology, Toric Topology, Contemp. Math., vol. 460, American Mathematical Society, Providence, RI, pp. 323–338 (2008)Google Scholar
  28. 28.
    Rocha-Caridi A.: Splitting criteria for \({{\mathfrak g}}\)-modules induced from a parabolic and the Berňsteĭ n-Gel′fand-Gel′fand resolution of a finite-dimensional, irreducible \({{\mathfrak g}}\)-module. Trans. Am. Math. Soc. 262(2), 335–366 (1980)MathSciNetMATHGoogle Scholar
  29. 29.
    Rocha-Caridi A., Wallach N.R.: Projective modules over graded Lie algebras I. Math. Z. 180(2), 151–177 (1982)MathSciNetMATHCrossRefGoogle Scholar
  30. 30.
    Slodowy P.: Simple singularities and simple algebraic groups, Lecture Notes in Mathematics, vol 815. Springer, Berlin (1980)Google Scholar
  31. 31.
    Soergel W.: Kategorie \({\mathcal{O}}\), perverse Garben und Moduln über den Koinvarianten zur Weylgruppe. J. Am. Math. Soc. 3(2), 421–445 (1990)MathSciNetMATHGoogle Scholar
  32. 32.
    Soergel W.: The combinatorics of Harish-Chandra bimodules. J. Reine Angew. Math. 429, 49–74 (1992)MathSciNetMATHCrossRefGoogle Scholar
  33. 33.
    Stroppel C.: Parabolic category \({\mathcal{O}}\), Perverse sheaves on Grassmannians, Springer fibres and Khovanov homology. Compos. Math. 145(4), 954–992 (2009)MathSciNetMATHCrossRefGoogle Scholar
  34. 34.
    Stroppel C.: Category \({\mathcal O}\): quivers and endomorphism rings of projectives. Represent. Theory 7, 322–345 (2003) (electronic)MathSciNetMATHCrossRefGoogle Scholar
  35. 35.
    Toën B.: The homotopy theory of dg-categories and derived Morita theory. Invent. Math. 167(3), 615–667 (2007)MathSciNetMATHCrossRefGoogle Scholar

Copyright information

© Springer Basel AG 2011

Authors and Affiliations

  • Tom Braden
    • 1
  • Anthony Licata
    • 2
  • Christopher Phan
    • 3
  • Nicholas Proudfoot
    • 4
  • Ben Webster
    • 4
  1. 1.Department of Mathematics and StatisticsUniversity of MassachusettsAmherstUSA
  2. 2.Department of MathematicsStanford UniversityPalo AltoUSA
  3. 3.Department of MathematicsBucknell UniversityLewisburgUSA
  4. 4.Department of MathematicsUniversity of OregonEugeneUSA

Personalised recommendations